Douglas R. Anderson
Douglas R. Anderson
Professor of Mathematics, Concordia College Moorhead
Verified email at cord.edu - Homepage
TitleCited byYear
Multiple solutions and eigenvalues for third-order right focal boundary value problems
DR Anderson, JM Davis
Journal of Mathematical Analysis and Applications 267 (1), 135-157, 2002
2002002
Solutions to second-order three-point problems on time scales
DR Anderson
Journal of Difference Equations and Applications 8 (8), 673-688, 2002
1882002
Multiple positive solutions for a three-point boundary value problem
D Anderson
Mathematical and Computer Modelling 27 (6), 49-57, 1998
1731998
Green's function for a third-order generalized right focal problem
DR Anderson
Journal of Mathematical Analysis and Applications 288 (1), 1-14, 2003
1702003
Existence of Solutions for a One Dimensional p-Laplacian on Time-Scales
D Anderson*, R Avery, J Henderson
Journal of Difference Equations and Applications 10 (10), 889-896, 2004
992004
Fixed point theorem of cone expansion and compression of functional type
DR Anderson, RI Avery
Journal of Difference Equations and Applications 8 (11), 1073-1083, 2002
822002
Multiple positive solutions to a third-order discrete focal boundary value problem
D Anderson, RI Avery
Computers & Mathematics with Applications 42 (3-5), 333-340, 2001
822001
NEWLY DEFINED CONFORMABLE DERIVATIVES
DR ANDERSON, DJ ULNESS
working paper, 2016
742016
Properties of the Katugampola fractional derivative with potential application in quantum mechanics
DR Anderson, DJ Ulness
Journal of Mathematical Physics 56 (063502), 1-19, 2015
732015
Three positive solutions to a discrete focal boundary value problem
D Anderson, R Avery, A Peterson
Journal of Computational and Applied Mathematics 88 (1), 103-118, 1998
711998
Eigenvalue intervals for a two-point boundary value problem on a measure chain
DR Anderson
Journal of Computational and Applied Mathematics 141 (1), 57-64, 2002
602002
Existence of three positive solutions to a second-order boundary value problem on a measure chain
RI Avery, DR Anderson
Journal of Computational and Applied Mathematics 141 (1-2), 65-73, 2002
602002
Higher-order self-adjoint boundary-value problems on time scales
DR Anderson, GS Guseinov, J Hoffacker
Journal of Computational and Applied Mathematics 194 (2), 309-342, 2006
572006
Taylor’s formula and integral inequalities for conformable fractional derivatives
DR Anderson
Contributions in mathematics and engineering, 25-43, 2016
512016
Nabla dynamic equations on time scales
D Anderson, J Bullock, L Erbe, A Peterson, H Tran
PanAmerican Mathematical Journal 13 (1), 01-48, 2003
492003
Taylor polynomials for nabla dynamic equations on time scales
DR Anderson
PanAmerican Mathematical Journal 12 (4), 17-28, 2002
422002
An even-order three-point boundary value problem on time scales
DR Anderson, RI Avery
Journal of Mathematical Analysis and Applications 291 (2), 514-525, 2004
412004
A sum operator equation and applications to nonlinear elastic beam equations and Lane–Emden–Fowler equations
C Zhai, DR Anderson
Journal of Mathematical Analysis and Applications 375 (2), 388-400, 2011
372011
Dynamic double integral inequalities in two independent variables on time scales
DR Anderson
Journal of Mathematical Inequalities 2 (2), 163-184, 2008
352008
Eigenvalue intervals for a second-order mixed-conditions problem on time scale
DR Anderson
International Journal of Nonlinear Differential Equations 7 (1-2), 97-104, 2002
352002
The system can't perform the operation now. Try again later.
Articles 1–20